Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 101, NWS Topeka, KS

June 25, 2013Dickinson County, Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 25, 2013, 4:08 AM CDT for Dickinson County, Ottawa County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 4:08 AM CDT (09:08 UTC)
Expired
Jun 25, 2013, 4:45 AM CDT
In force
37 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dickinson County, KS, Ottawa County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:12 AM CDTHAIL 1.75Solomon, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1963 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS53 KTOP 250908
SVRTOP
KSC041-143-250945-
/O.NEW.KTOP.SV.W.0101.130625T0908Z-130625T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
408 AM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DICKINSON COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 445 AM CDT

* AT 403 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOLOMON...
  AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ABILENE...SOLOMON AND ENTERPRISE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 278. 

THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZED HAIL AS WELL 
AS TORRENTIAL RAINFALL AND WIND GUSTS NEAR 70 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 9742 3887 9698 3866 9715 3880 9738
      3893 9739 3893 9738 3895 9738 3896 9748
TIME...MOT...LOC 0907Z 300DEG 24KT 3892 9739

HAIL...1.75IN
WIND...60MPH

$$
1 follow-up statement
005 
WWUS53 KTOP 250922
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
422 AM CDT TUE JUN 25 2013

KSC143-250931-
/O.CAN.KTOP.SV.W.0101.000000T0000Z-130625T0945Z/
OTTAWA-
422 AM CDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3894 9737 3896 9737 3904 9737 3903 9734
      3887 9698 3866 9715 3880 9738 3891 9738
      3893 9739
TIME...MOT...LOC 0921Z 300DEG 24KT 3887 9729

$$

KSC041-250945-
/O.CON.KTOP.SV.W.0101.000000T0000Z-130625T0945Z/
DICKINSON-
422 AM CDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
DICKINSON COUNTY UNTIL 445 AM CDT...

AT 417 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOLOMON...AND 
MOVING SOUTHEAST AT 30 MPH. LAW ENFORCEMENT REPORTED GOLF BALL SIZED 
HAIL WITH THIS STORM IN SOLOMON AT 413 AM. 

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
ABILENE AND ENTERPRISE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 278.

THIS STORM IS ALSO PRODUCING VERY HEAVY RAINFALL AS IT PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3894 9737 3896 9737 3904 9737 3903 9734
      3887 9698 3866 9715 3880 9738 3891 9738
      3893 9739
TIME...MOT...LOC 0921Z 300DEG 24KT 3887 9729

HAIL...1.75IN
WIND...<50MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:16 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 25, 12:16 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1216 AM CDT TUE JUN 25 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 350 PM CDT MON JUN 24 2013

SCATTERED CONVECTION CONTINUES ACROSS NORTH CENTRAL AND NORTHEAST
KANSAS THIS AFTERNOON IN AN UNCAPPED ATMOSPHERE. A SMALL WAVE WAS
MOVING THROUGH CENTRAL KANSAS THIS AFTERNOON AT 19Z AND A THETA
RIDGE FROM SOUTHWEST TO NORTHEAST ACROSS THE STATE. A STRONGER
SHORTWAVE WAS MOVING INTO NEW MEXICO THIS AFTERNOON.

THERE MAY BE A LULL OUT IN NORTH CENTRAL KANSAS THIS EVENING BUT
WITH THE SHORTWAVE MOVING OUT OF NEW MEXICO AND STORMS MOVING OUT OF
THE HIGH PLAINS AS STORMS DEVELOP ALONG THE DRYLINE LATER THIS
EVENING AND OVERNIGHT. HIGH THETA-E AIR WILL CONTINUE TO BE ADVECTED
INTO NORTHEAST KANSAS TONIGHT AS THE LOW LEVEL JET INCREASES. GOOD
MOISTURE FETCH SHOWING UP FROM OLD MEXICO INTO THE CENTRAL PLAINS ON
SATELLITE WATER VAPOR IMAGERY. SHEAR IS FORECAST TO BE IN THE 20 TO
30 KT RANGE TONIGHT ESPECIALLY OUT IN THE WESTERN COUNTIES AND ALONG
THE BORDER WITH NEBRASKA. IN GENERAL LEFT SMALL POPS FOR MOST OF THE
NIGHT. AGAIN HEAVY RAINFALL IS POSSIBLE AS WELL AS HAIL AND WIND.

NAM IS A BIT TOO QUICK WITH THE PROGRESSION OF THE NEW MEXICO WAVE
NORTHEAST BY ABOUT 6 HOURS. OUTFLOW BOUNDARIES MAY AGAIN BE A FOCUS
FOR SCATTERED THUNDERSTORMS LATE TONIGHT AND EARLY TUESDAY MORNING.
THERE IS SOME MODEL CONSENSUS FOR A CHANCE OF THUNDERSTORMS IN THE
FAR EAST EARLY TUESDAY. TEMPERATURES WILL BE ON THE WARM SIDE AGAIN
TONIGHT WITH MID 70S COMMON. HIGHS ON TUESDAY MAY REACH NEAR 100
NEAR CENTRAL KANSAS WITH MID 90S IN THE EAST. PRESSURE GRADIENT
TIGHTENS EAST OF THE SURFACE TROUGH AXIS FROM SOUTHWEST KANSAS TO
EASTERN NEBRASKA. WINDS SHOULD STAY UP TONIGHT AS BOUNDARY LAYER
REMAINS WELL MIXED...THEN INCREASE AGAIN TUESDAY MORNING.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 350 PM CDT MON JUN 24 2013

WEAK SHORTWAVE TROUGH SHOULD MOVE OFF TO THE EAST OF THE CWA TUESDAY
NIGHT SO WILL MAINTAIN A DRY FCST WITH VEERING LLVL WINDS THROUGH
THE NIGHT AND NORTH NORTHWESTERLY JUST OF THE SFC ON WEDNESDAY. THIS
SHOULD KEEP TEMPS FROM GETTING MUCH WARMER THAN THE HIGHS ON
TUESDAY. HOWEVER AS THE FLOW BECOMES MORE SOUTHWESTERLY ON
THURSDAY...HIGH TEMPS MAY COME BACK UP ANOTHER DEGREE OR TWO FROM
WEDNESDAY RANGING FROM NEAR 95 FAR NORTHEAST TO 100-102 IN THE
OTTAWA AND DICKINSON COUNTY AREA. HOWEVER...HEAT INDICES WILL
COMMONLY BE IN THE 100-105 DEGREE RANGE FOR WEDNESDAY AND THURSDAY.
WITH A SUBSTANTIAL EML IN PLACE THROUGH THIS PERIOD AND A LACK OF
SIGNIFICANT FORCING...WILL KEEP FCST DRY AS WELL WITH MOSTLY
SUNNY/CLEAR SKIES. BY THURSDAY AFTERNOON AND ESPECIALLY THURSDAY
NIGHT...MODELS STILL DEVELOPING CONVECTION ACROSS THE NORTH AS
MOISTURE AXIS WHICH WAS EARLIER SHUNTED OFF TO THE EAST...IS
ADVECTED BACK INTO THE CWA WITHIN A CONVERGENCE ZONE ALONG A WEAK
BOUNDARY DROPPING SOUTHWARD. THERE IS SOME TIMING/FORCING LOCATION
DIFFERENCES BETWEEN MODELS...BUT THERE IS ENOUGH CONSENSUS TO GO
WITH A SLIGHT CHANCE FOR AFTERNOON CONVECTION IN THE
NORTHEAST...SPREADING SOUTHEASTWARD THURSDAY NIGHT. WILL KEEP THE
HIGHEST POPS...NEAR 40 PERCENT OVER THE FAR NORTHEAST. WILL END
PRECIP CHANCES ACROSS THE AREA BY THE DAYTIME ON FRIDAY AS THE
BOUNDARY MOVES SOUTHWARD. THIS WILL ALSO MARK THE BEGINNING OF A
GRADUAL DECLINE IN BOTH TEMPERATURES AND DEWPOINTS AS A LARGE
SCALE UPPER TROUGH DEEPENS THROUGH THE WEEKEND OVER THE EASTERN
CONUS. DEWPOINTS WILL COMMONLY BE IN THE UPPER 50S TO LOWER 60S.
HIGHS THROUGH THE WEEKEND WILL RANGE FROM THE UPPER 80S TO LOWER
90S SATURDAY TO THE MIDDLE TO UPPER 80S SUNDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1116 PM CDT MON JUN 24 2013

TRACKING SCT TSRA EXITING EASTWARD PAST KTOP/KFOE. MAY SEE SOME
LINGERING RAIN SHOWERS AT THESE SITES FOR THE NEXT FEW HOURS. CLOUD
BASES ARE NEAR 7 KFT AND EXPECT CIGS TO STAY IN VFR STATUS AT
KTOP/KFOE/KMHK. STRONG SOUTH WINDS SHOULD CONTINUE TO BLOW BETWEEN
20 AND 25 KTS SUSTAINED WITH GUSTS UP TO NEAR 30 KTS. IF WINDS ARE
ABLE TO WEAKEN BLO 10 KTS OVERNIGHT...LLWS MAY BE POSSIBLE AS
SOUNDING PROFILERS SHOW STRONG LOW LEVEL WINDS JUST OFF THE SFC
APPROACHING 50 KTS. SHORT TERM TEMPO FOR WINDS AND SHOWERS AT
TOP/FOE. AFT 15Z ALL MENTION OF PRECIPITATION CLEARS THE AREA
WITH BKN MID LEVEL CLOUDS AND SOUTH WINDS INCREASING AGAIN AOA 15
KTS WITH GUSTS AOA 20 KTS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...53
LONG TERM...63
AVIATION...BOWEN
Hazardous weather outlook, Jun 24, 4:52 PM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
452 PM CDT MON JUN 24 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-252200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
451 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING  AND AGAIN AFTER
MIDNIGHT TONIGHT. SOME STORMS MAY BE SEVERE ACROSS NORTH CENTRAL
AND NORTHEAST KANSAS. LARGE HAIL AND STRONG WINDS WILL BE THE
MAIN HAZARDS. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS IN NORTHEAST KANSAS ON TUESDAY
MORNING...MAINLY EAST OF HIGHWAY 75 AND NORTH OF INTERSTATE 70.

AFTERNOON HEAT INDICES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES TUESDAY THROUGH THURSDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY NIGHT ESPECIALLY
ACROSS NORTHEAST AND EAST CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY THROUGH TONIGHT.

In the hours before

Local storm report, Jun 25, 3:04 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
304 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     TSTM WND GST     CONCORDIA               39.57N 97.66W
06/25/2013  M69.00 MPH       CLOUD              KS   ASOS

&&
Local storm report, Jun 25, 3:06 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
306 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     3 SSW DUNLAP            38.54N 96.38W
06/25/2013                   MORRIS             KS   TRAINED SPOTTER

            TEN INCH TREE LIMBS DOWN. TIME ESTIMATED.

&&
Local storm report, Jun 25, 3:10 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
310 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     HAIL             MINNEAPOLIS             39.12N 97.71W
06/25/2013  E1.75 INCH       OTTAWA             KS   TRAINED SPOTTER

            ALSO HAD 1.5 INCHES OF RAIN IN 30 MINUTES. 1.5 INCH TREE
            LIMBS DOWN.

&&

KC
Special weather statement, Jun 25, 3:21 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
321 AM CDT TUE JUN 25 2013

KSZ038-250900-
WABAUNSEE-
321 AM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR WABAUNSEE COUNTY...

THROUGH 400 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 25 MPH ACROSS
PORTIONS OF WABAUNSEE COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS AROUND 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE KEENE...VOLLAND...
MCFARLAND...ESKRIDGE AND ALMA. MOTORISTS ALONG INTERSTATE 70 BETWEEN
MILE MARKERS 323 AND 334 COULD ALSO BE AFFECTED.

&&

LAT...LON 3874 9636 3881 9639 3882 9639 3883 9640
      3904 9650 3904 9639 3911 9639 3917 9628
      3890 9597 3874 9632
TIME...MOT...LOC 0821Z 256DEG 23KT 3869 9682
Local storm report, Jun 25, 3:26 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
326 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     SSE MINNEAPOLIS         39.12N 97.71W
06/25/2013  M63 MPH          OTTAWA             KS   TRAINED SPOTTER

            ALSO REPORTING FOUR INCHES OF STANDING WATER ON STATE
            HIGHWAY 106 IN MINNEAPOLIS.

&&
Local storm report, Jun 25, 3:33 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
333 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     ESE MINNEAPOLIS         39.12N 97.71W
06/25/2013                   OTTAWA             KS   TRAINED SPOTTER

            SIX INCH TREE LIMBS DOWN. TIME ESTIMATED.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:43 PM CDTSpecial Weather StatementTOPOttawa32 min
Jun 25, 1:17 AM CDTSpecial Weather StatementTOPLyon43 min
Jun 25, 1:20 AM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Wabaunsee40 min
Jun 25, 1:58 AM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee32 min
Jun 25, 2:07 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Geary, Morris, Ottawa38 min
Jun 25, 2:22 AM CDTSpecial Weather StatementTOPAnderson, Coffey38 min
Jun 25, 2:43 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Geary, Morris, Ottawa and 3 more47 min
Jun 25, 3:15 AM CDTAreal Flood AdvisoryTOPOttawa2 hr
Jun 25, 3:21 AM CDTSpecial Weather StatementTOPWabaunsee39 min
Jun 25, 3:29 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington46 min
Jun 25, 4:44 AM CDTSpecial Weather StatementTOPDickinson31 min
Jun 25, 6:16 AM CDTSpecial Weather StatementTOPMarshall29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.